# SDR DALA2022021601018

- Difficulty date: February 15, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 85,684 hours, 39,203 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3247 CRACK INDICATION ON FRAME 68 RH SIDE ON OPEN FASTENER HOLE 4 AT DOOR STOP FITTING 1 POSITION. CORRECTIVE ACTION: REPAIRED PER A320 SRM 53-41-12. OK FOR SERVICE. (2123070)
